MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15360288.2013.786011

Медицинская библиотека · Journal of pain & palliative care pharmacotherapy · 2013

Very-high-dose methadone with minimal toxicity and inadequate pain control in a hospice patient with cancer.

Latuga Natalie M, Wahler Robert G

Клинический случайСтатьяПеревод в очереди

Аннотация

A case is reported of a 48-year-old Caucasian male who was admitted to hospice care with metastatic cancer of the larynx. The patient required very high methadone doses and experienced little opioid toxicity. The pharmacodynamics and pharmacokinetics of methadone are discussed in the context of this patient experience.

Для цитирования: Latuga Natalie M, Wahler Robert G. Very-high-dose methadone with minimal toxicity and inadequate pain control in a hospice patient with cancer.. Journal of pain & palliative care pharmacotherapy. 2013. DOI: 10.3109/15360288.2013.786011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.